Benadryl Allergy Ultratabs Tablets, 60/Box, 2/Pack (24489863)
Item #:
901-24489863
Model #:
17060
Brand:
BENADRYL
(1 reviews)
Item #:
901-24489863
Loading...
Frequently bought together
+
+
Item #: 901-1496775
$12.99
Per box
$12.99
Total
$57.97
Customers also viewed
Advil Ibuprofen Pain Reliever, 200mg, 2/Packet, 50 Packets/Box (15489)
Item #: 901-15489Q
Tylenol Extra Strength Caplets, 30/Pack (LIL97477)
Item #: 901-1417065UNI
PhysiciansCare Antacid Chewable Tablets, 2/Packet, 125 Packets/Box (90110)
Item #: 901-2706693
Ricola Cough & Sore Throat Lozenges, 21/Pack (5302-OWN-SBA)
Item #: 901-555106
Advil Ibuprofen Pain Reliever/Fever Reducer, 200mg, 100/Box (015040)
Item #: 901-1535908
PhysiciansCare Cough & Sore Throat Lozenges, Cherry, 50/Box (90306)
Item #: 901-90306M
Description
Get convenient, on-the-go cold & allergy relief in a small antihistamine tablet.
Each tablet has 25 mg diphenhydramine HCl to temporarily relieve cold symptoms & provide powerful allergy relief.
- Each box contains 60 packets of 2 tablets of Benadryl Ultratabs Antihistamine Allergy Relief Tablet Go Packs provide convenient on-the-go allergy & cold relief that works when you need it most. Great for travel or the break room!
- The small, oval shaped coated tablets with the antihistamine diphenhydramine HCl provides relief for hay fever or other upper respiratory allergy symptoms & cold symptoms like sneezing & runny nose
- Effective & powerful multi-symptom allergy relief for unexpected allergies from an allergist recommended brand. Works when you need it most.
- A trusted allergy brand, Benadryl Ultratabs provide powerful relief for unexpected allergies & relieves symptoms like sneezing, runny nose & itchy, watery eyes & cold symptoms like sneezing & runny nose
- Allergy medicine from a doctor recommended brand for safe & effective** allergy relief in a small, easy-to-swallow tablet form to be used by adults & children ages six & up for relief of both indoor & outdoor allergies **when used as directed
- An essential workplace item for your breakroom or supply closet
Specifications
Brand
BENADRYL
Cold, Flu & Allergy Symptom
Allergy Relief
Cough, Cold & Allergy Pack Size
101-500
Cough, Cold, Flu & Allergy Type
Tablet
Milligrams of Main Active Ingredient
25mg
OTC Pharmaceutical & Supplement Form Factor
Tablet
OTC Pharmaceutical & Supplement Ingredient
Diphenhydramine HCl
Pack Qty
120
Series or Collection
UltraTabs
True Color
Pink